advertisement
Question
Posted by: Melanie | 2010/09/14

ORATANE

I just want to know if my 15 year old son can continue with exercising while drinking oratane. He is a long distance runner. Are there any reason why he cannot continue exercising?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Melanie
He can exercise but the oratane may cause sore joints and muscles. He also needs to use a high factor sunscreen as his skin will be very sensitive to the sun.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/14

Hi Melanie
He can exercise but the oratane may cause sore joints and muscles. He also needs to use a high factor sunscreen as his skin will be very sensitive to the sun.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement